# SDR DALA1207286303

- Difficulty date: January 1, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 6,465 hours, 812 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON BALANCE WEIGHT OF LT OUTBOARD ELEVATOR.  ELEV STA 306.8~331.8.  REPLACED THE BALANCE WEIGHT PER B747-400 SRM 51-40-02.
